# SDR ASAA2015011910291

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,185 hours, 9,538 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABINE TEMP CONTROLLER NOT WORKING PROPERLY.  IN COLDEST SETTING STILL BLOWS OUT HOT AIR.  DUCT TEMP HOVERS AROUND 40C REGARDLESS OF KNOB POSITION.  ACFT GROUNDED. PERFORMED BITE CHECK ON RT & LT PACK CONTROLLERS IAW PLACARD.  NO FAULTS FOUND.  NO FAULTS ON RECALL, NO HISTORY LAST 30 DAYS, OPS CHECK NORMAL,  OK FOR SERVICE.
